# SDR DLM88070348

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 40,379 hours, 30,468 cycles
- Engine: Pwa JT8D219
- Engine time: 46,414 hours, 35,891 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718247
- Condition: Leaking
- Location: Nr 2
- Part time: 46,414 hours, 35,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE IFSD DUE TO LOSS OF OIL QTY AND PRESSURE.  REPLACED NR 2 ENGINE PER TRANS 9T102.
